# SDR R61A2018051850599

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 9,499 hours, 6,458 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND 2 OVERPRESSURE. RAN QRH, BLEED 1 CLEARED. BLEED 2 REMAINED.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  PERFORMED FIM 36-14-00-810-818-A FOR FAULT CODE 36146226AMI. R & R THE RT BLEED OVERPRESSURE SWITCH IAW AMM 36-14-01. OPS CHECKED GOOD.
